MathSciNet Relay Station
MathSciNet bibliographic data
MR606507 (82c:65083) 65N99 (65M99)
Rice, John R.; Houstis, Elias N.; Dyksen, Wayne R. A population of linear, second order, elliptic partial differential equations on rectangular domains. I, II. Math. Comp. 36 (1981), no. 154, 475–484 (loose microfiche suppl.).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement